# SDR CALA2024032100811

- Difficulty date: March 14, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 67,452 hours, 29,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347040120400
- Condition: Dented
- Location: Fr50 S5-6r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE TOP CROWN AREA RIGHT FR50 TO FR51 STR 5R TO STR 6R HAS BARE METAL WITH DEPRESSION PER HAECO LCQ NR 9292430/324 30  SKIN REPAIRD AREA AT FR50-51 BETWEEN STGR 5R-6R PER PART 2 OF REACHES 110600 TOTAL AIRCRAFT FLIGHT CYCLES OR 221300 TOTAL THE LATEST REVISION OF ECRA 5341-01444 ON OR BEFORE THE AIRCRAFT AIRCAFT FLIGHT HOURS, WHICHEVER COMES FIRST. INTERIM REPAIR WAS ACCOMPLISHED IAW ECRA 5341-01444 WITHOUT DEVIATION. ACCOMPLISH INITIAL INSPECTION OF THE AFT FUSELAGE C/W EC/RA 5311-03159.
